| Model Number |
0137 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Bacterial Infection (1735); Pain (1994); Discomfort (2330); Swelling/ Edema (4577)
| Date of Event |
10/12/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient with this right ventricular (rv) lead was part of a system revision due to bacteremia.Reportedly, the patient presented to the hospital with a painful pocket, swelling, and discomfort.The physician started with antibiotics, sent samples for blood culture and discharge the patient.Blood cultures came back positive for staphylococcus bacteremia.There was no additional adverse patient effects were reported.This lead was explanted.
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, additional information from product investigation indicates that the allegation against this lead was not confirmed.This lead was analyzed, passed all the baseline tests and exhibited normal lead functions.This supplemental is being filed to capture d9: returned to manufacturer date and investigation results.
Event or Problem Description
It was reported that this right ventricular (rv) lead was part of a system revision due to bacteremia.Reportedly, the patient presented to the hospital with a painful pocket, swelling, and discomfort.The physician started with antibiotics, sent samples for blood culture and discharged the patient.Blood cultures came back positive for staphylococcus bacteremia.There was no additional adverse patient effects were reported.This lead was explanted.